# SDR UPS00233380

- Difficulty date: June 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK WORN AT BS 1130 AND LBL 45.5.  REPLACED SEAT TRACK FROM BS 1110 - 1130, LBL 45.5.  MATERIAL USED (P/N BAC1520251) IAW B727 SRM 53-10-5 PG 5.
